Brigitte,, I have a blood cot in my hepatic artery and have been giving my self Levonox shots since January. I tried to switch to Pradaxa, because my stomach was so battered and bruised from them, but had major heartburn from it. I googled Pradxa and found that is a major issue, so I am back to look for a spot to get my shot!! Oh well, I am alive to have such problems!!
Dear Brigitte, YEAH! Shrinkage is one of our favorite words! That is just great news. From what I understand blood clots are not unusual with CC and it sounds like your DOC is right on it. I also feel some therapy is good and it certainly is no weakness to ask for some extra help. Stress needs to be relieved so all your energy can focus on kicking the CC. Great work!!!
Good news, scan showed the lesions shrank some more. The Oncologist is happy with the results. However, it seems I have a small blood clot in a vein on my liver and a small one in my lung. The doctor put me on Levonox blood thinner which comes as an injection I have to give myself every day. I must admit I was a bit worried hearing the word (blood clot) but the doctors didn’t seem too concerned about it and said it is not unusual for cancer patients to have blood clots. I start chemo again next week, Gemzar only for the next 3 months, once every 2 weeks. I also talked to a counselor who told me that asking for help is not a weakness but a strenght. So, will start counseling sessions as soon as I find a therapist near by.